# SDR FDEA202309211631

- Difficulty date: September 21, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N877FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40683
- Aircraft time: 21,358 hours, 3,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 26C175282
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

POST-FLT INSP, SUPRNMRY EMERGENCY LT INOP IN GALLEY DIRECT OVERHEAD CEILING.     AMM: 33-51-04-2  RE-LAMPED, REF B777 AMM: 33-51-04-2. LT'S TEST SATIS, ITEM OK FOR SVC.
